# SDR FDEA201409212697

- Difficulty date: September 21, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA007823
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BILGE CORROSION AT BS 970 STRINGER 51L.   REMOVED AND REPLACED THE FRAME IAW DWG ADA0078 AND SRM 53-10-00 FIG. 2 VOL 1.
